# SDR SWIA200616118

- Difficulty date: January 15, 2006
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N295SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120322
- Aircraft time: 20,999 hours, 30,984 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Annunciator
- Part number: 3471001001
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

AFTER SELECTING FLAPS 15 DEGREES, GOT CONTROL FAULT ON OVERHEAD PANEL.  REPLACED FLAP ANNUNCIATOR PANEL IAW MM 27-50-00.  OPERATIONAL CHECK GOOD, P/N: 347100-1001 S/N OFF:  0066.
